# SDR 20000614SH001

- Difficulty date: April 26, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3425 · Integrated Flight System
- Part: Comparator
- Part number: 5223949202
- Part serial: 2148
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMING INTO FLL - FLIGHT CREW REPORTED NO PITCH AND ROLL INDICATION ON THE CAPTAIN''S ADI AND ROLL INDICATION ONLY ON THE FIRST OFFICER''S ADI WITH NO FLAGS IN VIEW.  THE AIRCRAFT LANDED IN FLL USING STANDBY INSTRUMENTATION AND PROCEDURES.  THIS DISCREPANCY WAS TROUBLESHOT TO THE INSTRUMENT COMPARATOR MONITOR.  THIS UNIT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE BY CONDUCTING A FUNCTIONAL CHECK IAW MCDONNELL DOUGLAS MM, REF 34-26-0.  TEARDOWN REPORT REVEALED DEFECTIVE PITCH DETECTOR A-10 AND AR9.  BOTH COMPONENTS REPLACED.  NOTE:  AS PRECAUTION, THE NR 1 DIRECTIONAL GYRO AND BOTH NR 1 AND NR 2 VERTICAL GYROS REPLACED.  TEARDOWN REPORT FOR DG AND VG, NO FAULT FOUND.  NO RECURRING PROBLEM SINCE.   (X)
